Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/99040
Title: Semiparametric estimation for inverse density weighted expectations when responses are missing at random
Authors: Lu, Xuewen
Lian, Heng
Liu, Wanrong
Keywords: DRNTU::Science::Mathematics::Statistics
Issue Date: 2012
Source: Lu, X., Lian, H., & Liu, W. (2012). Semiparametric estimation for inverse density weighted expectations when responses are missing at random. Journal of nonparametric statistics, 24(1), 139-152.
Series/Report no.: Journal of nonparametric statistics
Abstract: When responses are missing at random, we consider semiparametric estimation of inverse density weighted expectations, or equivalently, integrals of conditional expectations. An inverse probability weighted estimator and a full propensity score weighted estimator are proposed and shown to be asymptotically normal. The two estimators are asymptotically equivalent and achieve the semiparametric efficiency bound. The performances of the estimators are investigated and compared with simulation studies and a real data example.
URI: https://hdl.handle.net/10356/99040
http://hdl.handle.net/10220/17092
DOI: http://dx.doi.org/10.1080/10485252.2011.599385
metadata.item.grantfulltext: none
metadata.item.fulltext: No Fulltext
Appears in Collections:SPMS Journal Articles

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.